Alert archive / Colorado / River Flood Warnings in 2015
River Flood Warning 19, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this river flood warning at Jun 8, 2015, 9:42 AM MDT for Logan County, Morgan County, Washington County, Colorado. It took effect at Jun 8, 2015, 6:00 PM MDT. It was in force for 30 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2015, 9:42 AM MDT (15:42 UTC)
- In effect from
- Jun 8, 2015, 6:00 PM MDT
- Expired
- Jun 10, 2015, 12:00 AM MDT
- In force
- 30 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Logan County, CO, Morgan County, CO, Washington County, CO
The radar
The Denver radar (KFTG), 100 km from the middle of the area, began a volume at 15:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point South Platte River near Balzac (BZNC2).
- Action stage
- 8 ft
- Minor stage
- 10 ft
- Moderate stage
- 11 ft
- Major stage
- 12.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
740 WGUS45 KBOU 081542 FLWBOU BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DENVER CO 942 AM MDT MON JUN 8 2015 ...The National Weather Service in Denver has issued a Flood Warning for the following rivers in Colorado... South Platte River near Balzac affecting Logan...Morgan and Washington Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or has been reported. Stream rises will be slow and flash flooding is not expected. However, all interested parties should take necessary precautions immediately. && COC075-087-121-092142- /O.NEW.KBOU.FL.W.0019.150609T0000Z-150610T0000Z/ /BZNC2.1.ER.150609T0000Z.150609T0000Z.150609T1800Z.UU/ 942 AM MDT MON JUN 8 2015 The National Weather Service in Denver has issued a * Flood Warning for the South Platte River near Balzac. * from this evening to Tuesday evening. * At 8:30 AM Monday the stage was 9.9 feet. * Flood stage is 10.0 feet. * Minor flooding is forecast. * Forecast...The river is expected to rise to near flood stage this evening. * Impact...At 10.0 feet...Minor flooding occurs at Sterling. * Flood history...This crest compares to a previous crest of 9.8 feet on Jun 17 2010. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$
3 follow-up statements
154 WGUS85 KBOU 081545 FLSBOU FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 945 AM MDT MON JUN 8 2015 ...The Flood Warning is cancelled for the following rivers in Colorado... South Boulder Creek near Eldorado Springs affecting Boulder County. ...The Flood Warning continues for the following rivers in Colorado... South Platte River near Kersey affecting Weld County. Cache La Poudre River near Greeley affecting Weld County. South Platte River near Weldona affecting Morgan County. South Platte River near Balzac affecting Logan...Morgan and Washington Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or has been reported. Stream rises will be slow and flash flooding is not expected. However, all interested parties should take necessary precautions immediately. && COC013-081615- /O.CAN.KBOU.FL.W.0018.000000T0000Z-150609T1800Z/ /BELC2.1.RS.150608T1800Z.150608T1800Z.150609T1200Z.NO/ 945 AM MDT MON JUN 8 2015 The Flood Warning is cancelled for the South Boulder Creek near Eldorado Springs. * At 9:15 AM Monday the stage was 4.3 feet. * Flood stage is 4.5 feet. * Forecast...The river is expected to rise to near flood stage this afternoon. * Impact...At 4.5 feet...Houses between Eldorado Springs and Marshall begin to flood. * Flood history...This crest compares to a previous crest of 4.4 feet on Jun 18 1995. && LAT...LON 3995 10535 3994 10528 3997 10523 3996 10522 3992 10529 3994 10536 $$ COC123-092145- /O.CON.KBOU.FL.W.0013.000000T0000Z-000000T0000Z/ /GRPC2.1.SM.150602T1045Z.150606T0645Z.000000T0000Z.UU/ 945 AM MDT MON JUN 8 2015 The Flood Warning continues for the Cache La Poudre River near Greeley. * until further notice...or until the stream falls below flood stage. * At 9:30 AM Monday the stage was 8.7 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 8.7 feet by this afternoon then begin falling. * Flood history...This crest compares to a previous crest of 8.5 feet on Jun 13 1997. && LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462 4043 10474 4043 10488 $$ COC123-092145- /O.EXT.KBOU.FL.W.0014.000000T0000Z-150614T0600Z/ /KERC2.1.SM.150604T1330Z.150607T2200Z.150614T0000Z.UU/ 945 AM MDT MON JUN 8 2015 The Flood Warning continues for the South Platte River near Kersey. * until late Saturday night...or until the stream falls below flood stage. * At 9:30 AM Monday the stage was 10.8 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Impact...At 11.5 feet...Southern sections of Hardin are flooded. * Flood history...This crest compares to a previous crest of 10.8 feet on Jun 18 1965. && LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428 4040 10460 4026 10487 $$ COC087-092144- /O.CON.KBOU.FL.W.0016.000000T0000Z-150611T1200Z/ /WNAC2.1.ER.150607T1050Z.150608T1445Z.150611T0600Z.UU/ 945 AM MDT MON JUN 8 2015 The Flood Warning continues for the South Platte River near Weldona. * until Thursday morning...or until the stream falls below flood stage. * At 8:45 AM Monday the stage was 10.6 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by early Thursday morning. * Impact...At 11.0 feet...There is widespread flooding along the river. Water flows over Colorado Highway 144 and the railroad tracks near Goodrich. * Flood history...This crest compares to a previous crest of 10.4 feet on May 3 1999. && LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388 4033 10399 4027 10428 $$ COC075-087-121-092144- /O.CON.KBOU.FL.W.0019.150609T0000Z-150610T0000Z/ /BZNC2.1.SM.150609T0000Z.150609T0000Z.150609T1800Z.UU/ 945 AM MDT MON JUN 8 2015 The Flood Warning continues for the South Platte River near Balzac. * from this evening to Tuesday evening...or until the stream falls below flood stage. * At 8:30 AM Monday the stage was 9.9 feet. * Flood stage is 10.0 feet. * Forecast...The river is expected to rise to near flood stage this evening. * Impact...At 10.0 feet...Minor flooding occurs at Sterling. * Flood history...This crest compares to a previous crest of 9.8 feet on Jun 17 2010. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$
336 WGUS85 KBOU 090322 FLSBOU FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 922 PM MDT MON JUN 8 2015 ...The Flood Warning continues for the following rivers in Colorado... Cache La Poudre River near Greeley affecting Weld County. South Platte River near Kersey affecting Weld County. South Platte River near Weldona affecting Morgan County. ...The Flood Warning continues for the following rivers in Colorado... South Platte River near Balzac affecting Logan...Morgan and Washington Counties. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or has been reported. Stream rises will be slow and flash flooding is not expected. However, all interested parties should take necessary precautions immediately. && COC123-100922- /O.EXT.KBOU.FL.W.0013.000000T0000Z-150614T1800Z/ /GRPC2.1.SM.150602T1045Z.150606T0645Z.150614T1200Z.UU/ 922 PM MDT MON JUN 8 2015 The Flood Warning continues for the Cache La Poudre River near Greeley. * until Sunday afternoon...or until the stream falls below flood stage. * At 8:30 PM Monday the stage was 8.5 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will slowly fall to below flood stage by Sunday morning. * Flood history...This crest compares to a previous crest of 8.5 feet on Jun 13 1997. && LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462 4043 10474 4043 10488 $$ COC123-100922- /O.EXT.KBOU.FL.W.0014.000000T0000Z-150613T1800Z/ /KERC2.1.SM.150604T1330Z.150607T2200Z.150613T1200Z.UU/ 922 PM MDT MON JUN 8 2015 The Flood Warning continues for the South Platte River near Kersey. * until Saturday afternoon...or until the stream falls below flood stage. * At 8:30 PM Monday the stage was 10.5 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will remain nearly steady through the week and and then fall below flood stage by Saturday morning. * Impact...At 10.0 feet...Considerable lowland and meadow flooding occurs. Water is at the base of several bridges in the area. * Flood history...This crest compares to a previous crest of 10.4 feet on Jun 14 1997. && LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428 4040 10460 4026 10487 $$ COC087-100922- /O.EXT.KBOU.FL.W.0016.000000T0000Z-150611T0000Z/ /WNAC2.1.ER.150607T1050Z.150608T1945Z.150610T1800Z.UU/ 922 PM MDT MON JUN 8 2015 The Flood Warning continues for the South Platte River near Weldona. * until Wednesday evening...or until the stream falls below flood stage. * At 8:45 PM Monday the stage was 10.7 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Wednesday afternoon. * Impact...At 11.0 feet...There is widespread flooding along the river. Water flows over Colorado Highway 144 and the railroad tracks near Goodrich. * Flood history...This crest compares to a previous crest of 10.4 feet on May 3 1999. && LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388 4033 10399 4027 10428 $$ COC075-087-121-100000- /O.CON.KBOU.FL.W.0019.000000T0000Z-150610T0000Z/ /BZNC2.1.SM.150609T0600Z.150609T0600Z.150609T1800Z.UU/ 922 PM MDT MON JUN 8 2015 The Flood Warning continues for the South Platte River near Balzac. * until Tuesday evening...or until the stream falls below flood stage. * At 8:30 PM Monday the stage was 10.0 feet. * Flood stage is 10.0 feet. * Forecast...The river is expected to remain nearly steady through Tuesday evening and then slowly fall. * Impact...At 10.0 feet...Minor flooding occurs at Sterling. * Flood history...This crest compares to a previous crest of 9.8 feet on Jun 17 2010. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$
635 WGUS85 KBOU 091455 FLSBOU FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 855 AM MDT TUE JUN 9 2015 ...The Flood Warning continues for the following rivers in Colorado... Cache La Poudre River near Greeley affecting Weld County. South Platte River near Balzac affecting Logan...Morgan and Washington Counties. South Platte River near Kersey affecting Weld County. South Platte River near Weldona affecting Morgan County. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flood Warning means that flooding is imminent or has been reported. Stream rises will be slow and flash flooding is not expected. However, all interested parties should take necessary precautions immediately. && COC123-102055- /O.EXT.KBOU.FL.W.0013.000000T0000Z-150615T1200Z/ /GRPC2.1.SM.150602T1045Z.150606T0645Z.150615T0600Z.UU/ 855 AM MDT TUE JUN 9 2015 The Flood Warning continues for the Cache La Poudre River near Greeley. * until Monday morning...or until the stream falls below flood stage. * At 8:30 AM Tuesday the stage was 8.5 feet. * Flood stage is 8.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by early Monday morning. * Flood history...This crest compares to a previous crest of 8.5 feet on Jun 13 1997. && LAT...LON 4047 10494 4046 10474 4043 10459 4040 10462 4043 10474 4043 10488 $$ COC123-102055- /O.CON.KBOU.FL.W.0014.000000T0000Z-150613T1800Z/ /KERC2.1.SM.150604T1330Z.150607T2200Z.150613T1200Z.UU/ 855 AM MDT TUE JUN 9 2015 The Flood Warning continues for the South Platte River near Kersey. * until Saturday afternoon...or until the stream falls below flood stage. * At 8:30 AM Tuesday the stage was 10.5 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Saturday morning. * Impact...At 10.0 feet...Considerable lowland and meadow flooding occurs. Water is at the base of several bridges in the area. * Flood history...This crest compares to a previous crest of 10.4 feet on Jun 14 1997. && LAT...LON 4030 10488 4043 10459 4031 10426 4027 10428 4040 10460 4026 10487 $$ COC087-102055- /O.CON.KBOU.FL.W.0016.000000T0000Z-150611T0000Z/ /WNAC2.1.ER.150607T1050Z.150608T1945Z.150610T1800Z.UU/ 855 AM MDT TUE JUN 9 2015 The Flood Warning continues for the South Platte River near Weldona. * until Wednesday evening...or until the stream falls below flood stage. * At 8:45 AM Tuesday the stage was 10.5 feet. * Flood stage is 10.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by Wednesday afternoon. * Impact...At 11.0 feet...There is widespread flooding along the river. Water flows over Colorado Highway 144 and the railroad tracks near Goodrich. * Flood history...This crest compares to a previous crest of 10.4 feet on May 3 1999. && LAT...LON 4031 10426 4037 10402 4030 10386 4028 10388 4033 10399 4027 10428 $$ COC075-087-121-100600- /O.EXT.KBOU.FL.W.0019.000000T0000Z-150610T0600Z/ /BZNC2.1.SM.150609T0807Z.150609T1430Z.150610T0000Z.UU/ 855 AM MDT TUE JUN 9 2015 The Flood Warning continues for the South Platte River near Balzac. * until late tonight...or until the stream falls below flood stage. * At 8:30 AM Tuesday the stage was 10.1 feet. * Flood stage is 10.0 feet. * Forecast...The river will continue to fall to below flood stage by this evening. * Impact...At 10.0 feet...Minor flooding occurs at Sterling. * Flood history...This crest compares to a previous crest of 9.8 feet on Jun 17 2010. && LAT...LON 4029 10387 4028 10371 4056 10324 4055 10322 4026 10363 4027 10389 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this river flood warning went out at Jun 8, 3:27 AM MDT, 6 hours 15 minutes earlier.
Area forecast discussion, Jun 8, 3:27 AM MDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 327 AM MDT MON JUN 8 2015 .SHORT TERM...(TODAY THROUGH TONIGHT ) ISSUED AT 327 AM MDT MON JUN 8 2015 UPPER LEVEL RIDGING WILL BUILD OVER COLORADO TODAY. THIS WILL BRING WARMER AND DRIER CONDITIONS. MID LEVELS TEMPERATURES WILL ALSO INCREASE AND HELP TO STABILIZE THE AIRMASS. CAPES WILL BE UP TO 500 J/KG ALONG THE FRONT RANGE MOUNTAINS AND FOOTHILLS AND ALSO ALONG THE PALMER DIVIDE. MOISTURE WILL ALSO DECREASE WITH PRECIPITABLE WATER VALUES AROUND THREE-QUARTERS OF AN INCH OVER THE PLAINS AND LESS OVER THE HIGHER TERRAIN. EXPECT ISOLATED STORMS TO FORM OVER THE HIGHER TERRAIN THIS AFTERNOON AND EARLY EVENING. THERE WILL BE JUST A SLIGHT CHANCE A FEW MAY MOVE ONTO THE FRONT RANGE URBAN CORRIDOR. DO EXPECT AN INCREASE IN CLOUD COVER THIS AFTERNOON ALONG THE FRONT RANGE DUE TO BLOW OFF FROM THUNDERSTORMS OVER THE HIGHER TERRAIN. OVER THE NORTHEASTERN PLAINS...EXPECT IT TO BE TOO STABLE FOR CONVECTION. HIGHS WILL BE IN THE UPPER 70S TO MID 80S ACROSS NORTHEAST COLORADO. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 327 AM MDT MON JUN 8 2015 MODELS HAVE WEAK UPPER RIDGING OVER THE CWA TUESDAY THROUGH WEDNESDAY...WITH THE JET LEVEL FLOW FROM 300-240 DEGREES AT 30-60 KNOTS. FOR WEDNESDAY NIGHT...THE FLOW IS WEST-SOUTHWESTERLY AT ABOUT 60 KNOTS WITH AN UPPER TROUGH OVER THE EASTERN GREAT BASIN BY 12Z THURSDAY MORNING. THE QG VERTICAL VELOCITY FIELDS HAVE BENIGN SYNOPTIC SCALE ENERGY FOR THE FORECAST AREA TUESDAY...THEN THERE IS WEAK UPWARD MOTION FROM TUESDAY NIGHT THROUGH WEDNESDAY NIGHT. THE BOUNDARY LAYER FLOW IS MAINLY DOWNSLOPING ON TUESDAY ...THEN NORMAL DRAINAGE TUESDAY NIGHT. THERE ARE SOUTHWESTERLIES ON WEDNESDAY MORNING...THEN SOUTH-SOUTHEASTERLIES WEDNESDAY AFTERNOON...THEN DOWNSLOPING WEDNESDAY NIGHT. THE MOISTURE PROGS SHOW IT TO BE RELATIVELY DRY TUESDAY INTO WEDNESDAY MORNING... MAYBE SOME MID AND UPPER LEVEL CLOUDINESS FOR THE WESTERN HALF OF THE CWA...THEN MOISTURE INCREASES WEDNESDAY AFTERNOON WELL INTO THE LATER FOUR DAYS. PRECIPITABLE WATER VALUES ARE 0.30 TO 0.70 INCH TUESDAY INTO TUESDAY EVENING...THEN THEY BEGIN TO INCREASE ...WITH 0.60 TO 1.3 INCHES FROM WEDNESDAY AFTERNOON ONWARD. BOUNDARY LAYER DEW POINTS ARE IN THE 30S AND 40S F TUESDAY...THEN THE 40S TO LOWER 50S F BY MID DAY WEDNESDAY...THEN MID 40S TO LOWER 60S WEDNESDAY OVERNIGHT. THERE IS SOME CAPE TUESDAY..BUT NOTHING SIGNIFICANT...MAINLY DO TO THE HEATING. CAPE IS BETTER LATE DAY WEDNESDAY...MORE SO ON THE NAM. THE QPF FIELDS HAVE NO MEASURABLE RAINFALL TUESDAY MORNING...THEN A TINY BIT IN THE MOUNTAINS TUESDAY AFTERNOON AND EVENING. THERE ARE SMALL AMOUNTS PROGGED FOR SOME OF THE CWA BY WEDNESDAY AFTERNOON...THEN OVER MUCH OF THE CWA WEDNESDAY NIGHT. FOR POPS...WILL GO WITH 10-20%S IN THE MOUNTAINS ONLY LATE DAY TUESDAY. FOR WEDNESDAY AFTERNOON ...20-40% POPS...THEN 30-50%S BY WEDNESDAY EVENING. FOR TEMPERATURES ...TUESDAY'S HIGHS ARE 2-4.5 C WARMER THAN TODAY'S. WEDNESDAY'S HIGHS ARE 2.5-6 C COOLER THAN TUESDAY'S. FOR THE LATER DAYS... THURSDAY THROUGH SUNDAY...AGAIN THE MODELS KEEP WEAK UPPER TROUGHINESS OVER THE CWA ALL FOUR DAYS. IT LOOKS MOIST...WET AND COOLER AGAIN. && .AVIATION...(FOR THE TAFS THROUGH 12Z TUESDAY MORNING) ISSUED AT 327 AM MDT MON JUN 8 2015 VFR CONDITIONS ARE EXPECTED TO PREVAIL THROUGH THE NEXT 24 HOURS. THERE IS A VERY SMALL CHANCE FOR THUNDERSTORMS FROM 22Z TO 02Z...NOT ENOUGH OF A CHANCE TO MENTION IN THE TAFS. BEST CHANCE FOR STORMS WILL OCCUR OVER THE HIGHER TERRAIN WEST OF DENVER. LIGHT DIURNAL WINDS ARE EXPECT THROUGH TONIGHT AND BEYOND. && .HYDROLOGY... ISSUED AT 327 AM MDT MON JUN 8 2015 ISOLATED STORMS ARE EXPECTED TO FORM OVER THE HIGHER TERRAIN THIS AFTERNOON AND EARLY EVENING. FEWER STORMS AND A DRIER AIRMASS WILL KEEP THE THREAT FOR FLASH FLOODING VERY LOW TODAY. RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH DUE TO RECENT RAINFALL AND SNOW MELT. THE SOUTH PLATTE RIVER ACROSS WELD AND WESTERN MORGAN COUNTIES REMAINS UNDER A FLOOD WARNING FOR MINOR FLOODING...WHILE A FLOOD ADVISORY IS EFFECT FOR THE BALZAC AREA. THE CACHE LA POUDRE NEAR GREELEY AND SOUTH BOULDER CREEK NEAR ELDORADO SPRINGS ALSO REMAIN UNDER WARNINGS...ALTHOUGH SOUTH BOULDER CREEK REMAINS JUST BELOW FLOOD STAGE. THE CACHE LA POUDRE AT THE CANYON MOUTH ALSO REMAINS UNDER AN ADVISORY. MANY OTHER STREAMS WILL CONTINUE TO RUN HIGH THROUGH THE WEEK DUE TO INCREASING SNOWMELT. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MEIER LONG TERM...RJK AVIATION...MEIER HYDROLOGY...MEIER
Hazardous weather outlook, Jun 8, 4:26 AM MDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 426 AM MDT MON JUN 8 2015 COZ030>051-091030- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 426 AM MDT MON JUN 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE EXPECTED TO FORM OVER THE HIGHER TERRAIN THIS AFTERNOON AND EARLY EVENING. A FEW OF THE STORMS COULD MOVE OFF THE HIGHER TERRAIN AND OVER THE FRONT RANGE URBAN CORRIDOR. IT WILL BE DRIER TODAY...SO THE STORMS WILL BE WEAKER...BUT MAY PRODUCE GUSTY OUTFLOW WINDS AND BRIEF HEAVY RAIN. RIVER AND STREAM LEVELS WILL CONTINUE TO RUN HIGH WITH GENERALLY MINOR LOWLAND FLOODING ALONG THE SOUTH PLATTE AND CACHE LA POUDRE RIVERS...AS WELL AS SOUTH BOULDER CREEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE WILL BE A SLIGHT CHANCE OF LATE DAY SHOWERS AND THUNDERSTORMS IN THE MOUNTAINS TUESDAY. BY WEDNESDAY AFTERNOON CONTINUING THROUGH NEXT WEEKEND...WE CAN EXPECTED ANOTHER MOIST...WET...AND SOMEWHAT COOL PERIOD WITH SHOWERS AND THUNDERSTORMS A GOOD BET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 8:16 PM MDT | Special Weather Statement | BOU | Arapahoe | 29 min |
| Jun 7, 8:24 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe | 36 min |
| Jun 8, 4:29 PM MDT | Areal Flood Advisory | BOU | Park | 24 hr |
Nearby
River Flood Warnings in Colorado, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.